# SDR 07FDEA04319

- Difficulty date: September 26, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,723 hours, 19,251 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796011320000
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT RIB 25 AND RT RIB 25 FOUND CRACKED IN "B" CHECK.  REPLACED RIB 25 LEFT AND RIGHT INBOARD FLAPS.
